# SDR 98ZZZM179

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- System (JASC): 2710 · Aileron Control System
- Part: Sprocket
- Part number: 82710152003
- Condition: Failed
- Location: Aileron Controls
- Stage of operation: LD
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

FLT 3315 - PIT-CHO - ON LANDING, IN TURBULENCE, AILERON CHANNEL DISCONNECTED AND RECONNECTED WITH NORMAL YOKE MOVEMENT.  NO ASSOCIATED CAUTION LIGHTS ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE LEVER AND CLUTCH PLATE, SPROCKET AND CLUTCH PLATES, AND THE SPRING PIN.  (M)
